# SDR GTIA2014060101328

- Difficulty date: June 1, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 29,244 hours, 13,962 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D5227908020400
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED LOUD WHISTLE SOUND COMMING FROM EMERGENCY EXIT DOOR ON ACFT LT SIDE. PERFORMED PAX COMPARTMENT EMERGENCY EXIT INSPECTION IAW AMM 52-21-00.  CHECKS NORMAL AND PERFORMED TASK 05-53-00-780-003 NORMAL, OK.
